# SDR AALA202512051107

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 33,956 hours, 4,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 3L, 3R, AND AFT REMAIN ON. PERFORMED CHECK AND FOUND HIGH RESISTENACE ON PIN 2 OD DM3351WG07P01. REPLACED LEFT HAND SEAT TRACK COVER #28D, 29D, 30D, 31D AND 32D. PER AMM 25-25-02. WIRING SHAKE TEST GOOD, LIGHTS OPERATES PROPERLY. PER AMM 33-51-00-00D-320A.
